# SDR DLM11030228

- Difficulty date: March 8, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N806DE
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 47,920 hours, 5,614 cycles
- System (JASC): 5241 · Galley Doors
- Part: Solenoid
- Part number: 520201842
- Part serial: 2638
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 DOOR SMELLS LIKE ELECTRICAL BURNING AND WILL NOT OPERATE ELECTRICALLY.  REPLACED LOCK/RELEASE SOLENOID PER M/M.  OPS GOOD.  NO MORE BURNING SMELL.
